# SDR ABXA9600446

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED AT STATION 1400, LONGERON 29R TO 33R, C-4 DOOR CUTOUT HAS CRACKS.  REPAIRED LOWER FUSELAGE EXTERIOR SKIN AT C-4 DOOR, STATION 1400, LONGERON 29R TO 33R IAW ABX REA D853-12449MR.
